MathSciNet Relay Station
MathSciNet bibliographic data
MR766205 (86e:58052) 58F11
Young, Lai-Sang Bowen-Ruelle measures for certain piecewise hyperbolic maps. Trans. Amer. Math. Soc. 287 (1985), no. 1, 41–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement